# SDR 08FDEA00260

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Component: Slat, Doug
- Component part number: ARB17672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 5 L/E SLAT HAS DENTS 5EA ON L/E SKIN.  CUT OUT DAMAGED AREA, FABERICATED DOUBLERS, SPLICE PLATE, BAFFLES, SEAL, FILLER AND INSTALLED REPAIR IAW SRM 57-10-00 FIG.II, VOL I, SRM51-21-01 VOL II AND SRM 51-35-02 VOL II.
